Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had protected sex. Noticed red dots in thighs an burning sensation in legs and hand. Chances of HIV?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
dear doc i had taken a massage by female and she erect my penie by using coconut oil,then i had a protected sex and no break was there i have seen 2 3 times,after 4 days i have some red dots in my thighs and after 3 rd week i have burning sensation in my legs and its moving from one place to another some time in hand some time in legs,doc said for test of b12 my b12 was 173 below to normol please advice am i have risk of hiv tranmission please
Posted Sat, 20 Oct 2012 in Sexually Transmitted Diseases
Answered by Dr. Rhea Chanda 1 hour later
Risk is HIV transmission in low here.If there was protected sex,with use of a barrier contraception like condom,then risk of HIV is almost absent.Unless there was direct contact between bodily fluids and mucous membrane(like a break in the skin ) risk of transmission is very very low.
You other symptoms of pain in your legs,etc could be due to other cause like calcium/vitamin deficiency.That has to be determined after complete investigations.
You should start taking vitamin/calcium supplements.
Above answer was peer-reviewed by
Follow-up: Had protected sex. Noticed red dots in thighs an burning sensation in legs and hand. Chances of HIV? 24 hours later
DR i told you that i have only protected sex and no cut was there,only i m worried that after massage some red spot seen on my thighs,and i have burning feelings in my legs and hands,can you tell me that low b 12 is is cause of burning in my body. please give me full reply i am very worried.
Answered by Dr. Rhea Chanda 3 hours later
With protected sex,you have minimal chance of of acquiring any sexually transmitted disease.Your red spots and pain the legs isnt related to the sexual exposure.
B 12 deficiency may cause numbness in the legs/hands,gait and perception problems,tingling sensation in the extremities,pale skin etc.
The red spots have to be examined for a better diagnosis so that a rash can be excluded.I suggest you start vitamin supplements and see a dermatologist also.If your B12 levels have been tested and are low,then the cause of that needs to be determined.Further investigations need to be done.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor